# SDR UIEA2012033000111

- Difficulty date: March 29, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 42,593 hours, 6,828 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156556
- Part serial: 166
- Condition: Faulted
- Location: Main Deck Cargo
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE MAIN DECK AFT AT 1:20 FROM AMS, VERIFIED PHYSICALLY THERE WAS NO FIRE.  EICAS FOLLOWED STATUS MESSAGES MAIN DECK CARGO 12 LP A, INDICATING A FALSE WARNING.  FOUND MAIN DECK CARGO SMOKE DETECTOR 12A AT FAULT, R & R RT SMOKE DETECTOR 12A IAW AMM 26-14-02, TESTED SATISFACTORY.
